# SDR UALA2009031000181

- Difficulty date: January 16, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 25,106 hours, 9,860 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 SV EMERGENCY LIGHT SYS TEST FAILED.  EPSU BATTERY FWD L DISPLAYED WILL NOT CLEAR.  REPLACED LT MID EMERGENCY LIGHT SUPPLY.  NO HELP. NEED BATTERY. REPLACED LT OVERWING EMERGENCY BATTERY.  ACCMP EMERGENCY LIGHT SYS TEST. CHECKS OK.
